×

A decomposition of the bifractional Brownian motion and some applications. (English) Zbl 1157.60313

Summary: We have shown a decomposition of the bifractional Brownian motion with parameters \(H,K\) into the sum of a fractional Brownian motion with Hurst parameter \(HK\) plus a stochastic process with absolutely continuous trajectories. Some applications of this decomposition are discussed.

MSC:

60G15 Gaussian processes
PDFBibTeX XMLCite
Full Text: DOI arXiv

References:

[1] Decreusefond, L.; Üstünel, A. S., Stochastic analysis of the fractional Brownian motion, Potential Anal., 10, 177-214 (1999) · Zbl 0924.60034
[2] Es-Sebaiy, K.; Tudor, C. A., Multidimensional bifractional Brownian motion: Itô and Tanaka’s formulas, Stoch. Dyn., 3, 365-388 (2007) · Zbl 1139.60321
[3] Houdré, C.; Villa, J., An example of infinite dimensional quasi-helix, Contemp. Math., 366, 195-201 (2003) · Zbl 1046.60033
[4] Jolis, M., On the Wiener integral with respect to the fractional Brownian motion on an interval, J. Math. Anal. Appl., 330, 1115-1127 (2007) · Zbl 1185.60057
[5] Kahane, J. P., Helices at quasi-helices, Adv. Math., 7B, 417-433 (1981) · Zbl 0472.43005
[6] Kahane, J. P., Some Random Series of Functions (1985), Cambridge University Press · Zbl 0571.60002
[7] Kruk, I.; Russo, F.; Tudor, C. A., Wiener integrals, Malliavin calculus and covariance structure measure, J. Funct. Anal., 249, 92-142 (2007) · Zbl 1126.60046
[8] Monrad, D.; Rootzén, H., Small values of Gaussian processes and functional laws of the iterated logarithm, Probab. Theory Related Fields, 101, 173-192 (1995) · Zbl 0821.60043
[9] Nualart, D., Stochastic integration with respect to fractional Brownian motion and applications, Contemp. Math., 336, 3-39 (2003) · Zbl 1063.60080
[10] Nualart, D., The Malliavin Calculus and Related Topics (2006), Springer Verlag · Zbl 1099.60003
[11] Pipiras, V.; Taqqu, M. S., Are classes of deterministic integrands for fractional Brownian motion on an interval complete, Bernoulli, 6, 873-897 (2001) · Zbl 1003.60055
[12] Rogers, L. C.G., Arbitrage with fractional Brownian motion, Math. Finance, 7, 95-105 (1997) · Zbl 0884.90045
[13] Russo, F.; Tudor, C. A., On the bifractional Brownian motion, Stoch. Process. Appl., 5, 830-856 (2006) · Zbl 1100.60019
[14] Tudor, C. A.; Xiao, Y., Sample path properties of bifractional Brownian motion, Bernoulli, 13, 1023-1052 (2007) · Zbl 1132.60034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.